# SDR USAA070400

- Difficulty date: May 22, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 44,576 hours, 44,576 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 110.5 - 113 AT TRAILING EDGE LOWER SKIN HAS CRACK.  REPAIRED PER TYPICAL 55-10-07, SRM 55-10-01 FIG 201 REP 4, DEFECT SIZE:  2.5 INCHES.
